0
TECHNICAL BRIEFS

On a Class of Exact Solutions of the Navier-Stokes Equations

[+] Author and Article Information
Chang-Yi Wang

Department of Aeronautics and Astronautics, Massachusetts Institute of Technology, Cambridge, Mass.

J. Appl. Mech 33(3), 696-698 (Sep 01, 1966) (3 pages) doi:10.1115/1.3625151 History: Received March 02, 1966; Online September 15, 2011

Abstract

A class of exact solutions of the Navier-Stokes equations has been generalized. This class of solutions has the property that the non-linear terms of the Navier-Stokes equations are self-canceling such that the resultant equations are linear and solvable. Examples in Cartesian coordinates and their applications are also illustrated.

Copyright © 1966 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In